View : 20 Download: 10

Bayesian analysis of proportional hazard models

Title
Bayesian analysis of proportional hazard models
Authors
Kim Y.Lee J.
Ewha Authors
김용대
Issue Date
2003
Journal Title
Annals of Statistics
ISSN
0090-5364JCR Link
Citation
vol. 31, no. 2, pp. 493 - 511
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
This paper is concerned with Bayesian analysis of the proportional hazard model with left truncated and right censored data. We use a process neutral to the right as the prior of the baseline survival function and a finite-dimensional prior is placed on the regression coefficient. We then obtain the exact form of the joint posterior distribution of the regression coefficient and the baseline cumulative hazard function. As a by-product, we prove the propriety of the posterior distribution with the constant prior on the regression coefficient.
DOI
10.1214/aos/1051027878
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
Bayesian analysis of proportional hazard models.pdf(162.05 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE